Thanks for your question, I'm happy to help you today.
Many patients who don't respond well to citalopram are often switched over to sertaline because either the first medication stops working or the side effects become troublesome.
If you have any concerns, I'd advise you to discuss them with your psychiatrist or GP. You may not experience any side effects at all from the new medication, even if you experienced side effects with citalopram. However, just for your general knowledge, some of the common, less severe side effects that can occur - which doesn't mean they will occur - associated with sertaline include feelings of anxiety
or nervousness, irritability, constipation, sleepiness or, contrarily, insomnia
, nausea, headaches, weight loss, a lack of appetite, or vomiting.
Severe side effects can also occur - because it's an extensive list, I'm going to provide you with a link so you can read more about these possible effects. If you experience any of these effects, please contact your doctor as soon as possible:
Please let me know if you need additional assistance.